# SDR SWAA2022020886652

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; T/E DEFLECTOR PANEL AFT OF SAIL TAIL; AFT SUPPORT RIB FASTENER HOLES ARE ELONGATED / REMOVED AND REPLACED LEFT WING T/E DEFLECTOR PANEL AFT OF SAIL TAIL;AFT SUPPORT RIB IAW B737-700 SRM 51-40-02;DWG 115A2982 RE:C; 115A2930 REV:- ATAG A06295
